# SDR 2015FA0000212

- Difficulty date: May 14, 2015
- Submitted: May 14, 2015
- Operation: General aviation
- Aircraft: N8149G
- Make and model: Cessna 210K
- Aircraft serial: 21059449
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12801201
- Condition: Binding
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOCK ACTUATOR BINDING AND WOULD NOT LOCK IN THE DOWN POSITION. GEAR UP LANDING.
